# SDR A6WA201745253

- Difficulty date: September 5, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 31,745 hours, 30,654 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOPERATIVE AT ROW 9 TO BACK.   INSPECTED THE LIGHT, NO DEFECTS.  NOTED THE AFT RIBBON ASSY HAS NO POWER TO LIGHT.
